# SDR CALA2014031800340

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN S8L - S9L. STA787 L=0.15" FABRICATED ANGLES PER EA5310-04716 REVF STEP9 FIG3.  REMOVED CRACK PER EA5310-04716 REVF STEP9 FIG3.  INSTALLED REPAIR PARTS.
